Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PROMINATE YELLOW/OILY DISCHARGE IN BOWEL
May 4, 2011

Hello Dr. Henry In the last few weeks I have been dealing with liquid/yellow (like orange juice out of a can before adding water) - oily, stickey and orderless discharge. Stomach is very gasish, bloated and uncomfortable. (discharge is almost like mucus you get when your sinuses are acting up) CD4 low/ vl 32 thousand been like that for years. To look at me you would think picture of health....What's your take.... Signed 20 years pos. reyataz, norvir, viread. ziaghen, spornax, and dapsone

Response from Dr. Henry

I would have concern about range of conditions including lactose or gluten intolerance, HIV-related infections, HIV-unrelated infections (ie c difficile), pancreatic insufficiency, malabsorption syndrome, or a side effect of one of your medications (including HIV meds). A thorough GI work-up is often advised to try and determine cause so that treatment plan can be formulated. KH



Previous
Risperidone and Atripla interaction
Next
Possible Prezista Side Effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement